# SDR FDEA202510011859

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, TRAILING EDGE REAR SPAR LOWER CAP UPPER SURFACE AT STATION XORS 1063 FOUND CORROSION. LT WING TRAILING EDGE REAR SPAR LOWER CAP UPPER SURFACE AT STATION XORS 1063  CORROSION REMOVED AND FOUND EXCEEDED LIMIT IAW SRM 57-00-10-1A ALLOWABLE  DAMAGE, REAR SPAR LOWER CAP UPPER SURFACE REPAIR CARRIED OUT AS PER EA # 1-5710-T0385028 PART 1. TITLE: WING- BASIC WING STRUCTURE LH WIONG LOWER REAR SPAR CAP AFT   FLANGE CORROSION REPAIR, XORS1010 AND XORS 1020 TO XORS 1035. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
